Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 115–124 (Mi zvmmf7261)  

An application of the method of upper relaxation to the solution of three-dimensional problems for second order equations

I. S. Kats

Kiev

Full text: PDF file (1096 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 153–166

Bibliographic databases:

UDC: 518:517.944/.947
Received: 04.07.1966
Revised: 30.01.1967

Citation: I. S. Kats, “An application of the method of upper relaxation to the solution of three-dimensional problems for second order equations”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 115–124; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 153–166

Citation in format AMSBIB
\Bibitem{Kat68}
\by I.~S.~Kats
\paper An application of the method of upper relaxation to the solution of three-dimensional problems for second order equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 115--124
\mathnet{http://mi.mathnet.ru/zvmmf7261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0232548}
\zmath{https://zbmath.org/?q=an:0174.47604}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 153--166
\crossref{https://doi.org/10.1016/0041-5553(68)90009-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7261
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:597
    Full text:436
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021